# SDR DL72W971352

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- Engine: Pwa JT8D15A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Nr 1 Engine
- Component: BACC10DU350A
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, GOT NUMBER 1 ENGINE FIRE WARNING, BOTH LOOPS AND BELL.  RETARDED THE THROTTLE AND FIRE WARNING LIGHTS AND BELL WENT OUT.  DID NOT SHUT DOWN ENGINE, DID NOT FIRE BOTTLE.  RETURNED TO ATLANTA.  FOUND CLAMP HAD FAILED ON THIRTEENTH STAGE DUCT IN PYLON.  REPLACED CLAMP.
